MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X14MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X14MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-7428
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for right knee revision to address implant loosening and implant fracture.Date of implantation: unk/unk/1992, date of revision #1: (b)(6) 2016 (insert, patella), date of revision #2: (b)(6) 2016 (femur, tibial base plate, insert), date of revision #3: (b)(6) 2020, (right knee).Treatment: revision of femur construct, hinged tibial insert, and tibia construct implants.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
UNIVERSAL STEM 115X14MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic drive
warsaw, IN 46581-0988
6107428552
MDR Report Key10487946
Report Number1818910-2020-19357
Device Sequence Number2726708
Product Code JWH
UDI-Device Identifier10603295217909
UDI-Public10603295217909
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number86-7428
Device Catalogue Number867428
Device Lot Number667461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date12/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(STRYKER) SIMPLEX BONE CEMENT: 6191-1-001/RGX088; (STRYKER) SIMPLEX BONE CEMENT: 6191-1-001/RGX088; (STRYKER) SIMPLEX BONE CEMENT: 6191-1-001/RGX088; LPS DISTAL FEM COMP XSM RT (EX PKT); LPS FEM TO SLEEVE ADAPTER +5; LPS SEGMENTAL COMPONENT 30MM; LPS UNIV TIB HIN INS XSM 18MM; MBT REVISION CEM TIB TRAY SZ 5; MBT TRAY SLEEVE POR M/L 61MM; PFC*SIGMA/OV/DOME PAT 3PEG,41; TAPER CEM STEM 13X90; UNIVERSAL FEM SLV DIS POR 40MM; (STRYKER) SIMPLEX BONE CEMENT: 6191-1-001/RGX088; (STRYKER) SIMPLEX BONE CEMENT: 6191-1-001/RGX088; (STRYKER) SIMPLEX BONE CEMENT: 6191-1-001/RGX088; LPS DISTAL FEM COMP XSM RT (EX PKT); LPS FEM TO SLEEVE ADAPTER +5; LPS SEGMENTAL COMPONENT 30MM; LPS UNIV TIB HIN INS XSM 18MM; MBT REVISION CEM TIB TRAY SZ 5; MBT TRAY SLEEVE POR M/L 61MM; PFC*SIGMA/OV/DOME PAT 3PEG,41; TAPER CEM STEM 13X90; UNIVERSAL FEM SLV DIS POR 40MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight112 KG
Patient EthnicityNon Hispanic
Patient RaceWhite